MathSciNet Relay Station
MathSciNet bibliographic data
MR98980 (20 #5425) 46.00
Davis, Chandler Separation of two linear subspaces. Acta Sci. Math. Szeged 19 1958 172–187.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement